# SDR EIA2006087

- Difficulty date: June 6, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7
- Engine time: 83,173 hours, 17,934 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI CHS AFTER TURNING OFF RUNWAY NR 1 ENGINE OIL PRESSURE WENT TO ZERO WITH ASSOCIATED LOW OIL PRESS WARNING LIGHT.  ENG WAS SHUT DOWN.  FOUND BAD MAIN OIL PUMP.  REMOVED AND REPLACED OP CHECK GOOD PER MM 72-61-17.
